# SDR DALA2023011200229

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,927 hours, 37,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR EXIT SIGN LENSE WAS MISSING ON PREFLIGHT. MAINTENANCE INSTALLED THE 1R DOOR EXIT SIGN LENSE REF B717 IPC 33-51. (LP #9884344)
